Applied Mathematics

Volume 3, Issue 10 (October 2012)

ISSN Print: 2152-7385   ISSN Online: 2152-7393

Google-based Impact Factor: 0.58  Citations  

A Fixed Point Method for Convex Systems

HTML  XML Download Download as PDF (Size: 350KB)  PP. 1327-1333  
DOI: 10.4236/am.2012.330189    5,011 Downloads   7,822 Views  


We present a new fixed point technique to solve a system of convex equations in several variables. Our approach is based on two powerful algorithmic ideas: operator-splitting and steepest descent direction. The quadratic convergence of the proposed approach is established under some reasonable conditions. Preliminary numerical results are also reported.

Share and Cite:

Kimiaei, M. and Rahpeymaii, F. (2012) A Fixed Point Method for Convex Systems. Applied Mathematics, 3, 1327-1333. doi: 10.4236/am.2012.330189.

Cited by

No relevant information.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.